# SDR REXA2013120702219

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 13,352 hours, 8,340 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PUSHBACK WE RECEIVED A LT PACK AUTO FAIL CAUTION ASSOCIATED WITH AN ODOR.  WE SHUT OFF LT PACK & ODOR WENT AWAY & CAUTION WENT AWAY IN ABOUT 5 MINUTES.  IAW MEL 21-51-1 B.  ENTERED IN MM2 MC ADVICES PLACARD INSTALLED.  R & R TEMP CONTROL VLV IAW AMM 21-51-20, OPERATIONS NO GOOD.  ITEM REMAINS DEFERRED, NEEDS ACM.
